# SDR 2007UALA00444

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 53,567 hours, 29,594 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIPS INOP ROWS 1-2 AND EEL STRIP IN FRONT OF FWD GALLEY CART STOWAGE COMPARTMENT.  REPLACED EEL STRIPS (560-0806 AND 560-0808)
